# SDR SWAA2019070334507

- Difficulty date: June 4, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A13213
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK INBOARD SIDE AT PRESSURE BALL CUTOUT CRACKED AT BS. 663, RBL 33.  REPAIRED DECK PER EA.
